Neurology Expert Forum
lesi injections
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
lesi injections
My doctor has recommended that I have this test.  He tells me there is nothing he can do for the pain in my left leg from the hip to my knee.  It is so terrible sometime that I must be in a wheel chair.  It appears to be a muscle spasm to me.  I have muscles spasm all the time in different places.  I usually use wet heat.  I can not take any medication because of ulcer.  I want to know what the lesi test will do for me.
Discussion is closed
Cancel
3 Answers
Page 1 of 1
Avatar universal
Dear Bassaraba:

I am unfamiliar with the "lesi injections".  Could you please give me the actual name of the lesi (?) medication.  I might know the medication by the generic name or chemical name.

CCF Neuro MD
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, What is LESI test was started.
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, what are side effects of L E S I inject. in back was started.
Discussion is closed
Cancel
Comment
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now